# SDR CALA2024021900448

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Upper Sheet
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORSION BOX HAS CORROSION SPOTS ON UPPER SURFACE.  AFT CARGO DOOR TORSION BOX UPPER SHEET REMOVED AND REPLACED IAW A320 SRM 51-42-11/001 PAR 2.
